SciELO - Scientific Electronic Library Online

 
vol.41 issue3On a subclass of meromorphic functions with positive coefficients defined by rapid operatorOn the resolution of the heat equation in unbounded non-regular domains of R³ author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

BROD, Dorota; SZYNAL-LIANA, Anetta  and  WłOCH, Iwona. Two-parameter generalization of bihyperbolic Jacobsthal numbers. Proyecciones (Antofagasta) [online]. 2022, vol.41, n.3, pp.569-578. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-4071.

In this paper, we define a two-parameter generalization of bihyperbolic Jacobsthal numbers. We give Binet formula, the generating functions and some identities for these numbers.

Keywords : Jacobsthal numbers; bihyperbolic numbers; bihyperbolic Jacobsthal numbers; recurrence relations; generating functions.

        · text in English     · English ( pdf )